Sign in
Dissipation for a non-convex gradient flow problem of a Patlack-Keller-Segel type for densities on R-d, d >= 3
Journal article   Open access  Peer reviewed

Dissipation for a non-convex gradient flow problem of a Patlack-Keller-Segel type for densities on R-d, d >= 3

Eric A Carlen and Suleyman Ulusoy
Nonlinear analysis, Vol.208
07/01/2021

Abstract

Mathematics Mathematics, Applied Physical Sciences Science & Technology
url
https://doi.org/10.1016/j.na.2021.112314View
Version of Record (VoR) Open

Metrics

7 Record Views

Details